PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 2 | 111-120
Tytuł artykułu

Only one of generalized gradients can be elliptic

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Decomposing the space of k-tensors on a manifold M into the components invariant and irreducible under the action of GL(n) (or O(n) when M carries a Riemannian structure) one can define generalized gradients as differential operators obtained from a linear connection ∇ on M by restriction and projection to such components. We study the ellipticity of gradients defined in this way.
Rocznik
Tom
67
Numer
2
Strony
111-120
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-02-10
Twórcy
autor
  • Institute of Mathematics, Technical University of Łódź, Al. Politechniki 11, 93-590 Łódź, Poland
  • Institute of Mathematics, Technical University of Łódź, Al. Politechniki 11, 93-590 Łódź, Poland
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [P] B. Ørsted and A. Pierzchalski, The Ahlfors Laplacian on a Riemannian manifold, in: Constantin Carathéodory: An International Tribute, World Sci., Singapore, 1991, 1020-1048.
  • [P] A. Pierzchalski, Ricci curvature and quasiconformal deformations of a Riemannian manifold, Manuscripta Math. 66 (1989), 113-127.
  • [SW] E. M. Stein and G. Weiss, Generalization of the Cauchy-Riemann equations and representation of the notation group, Amer. J. Math. 90 (1968), 163-197.
  • [We] H. Weyl, The Classical Groups, Princeton Univ. Press, Princeton, 1946.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z2p111bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.